The Annals of Statistics

A Geometric Approach to Nonlinear Regression Diagnostics with Applications to matched Case-Control Studies

Suresh H. Moolgavkar, Edward D. Lustbader, and David J. Venzon

Full-text: Open access

Abstract

A geometric approach is described for the detection of influential points in nonlinear regression. This work extends and gives geometric interpretation to recent results in logistic regression diagnostics. An application of this approach to matched case-control studies is discussed.

Article information

Source
Ann. Statist., Volume 12, Number 3 (1984), 816-826.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346704

Digital Object Identifier
doi:10.1214/aos/1176346704

Mathematical Reviews number (MathSciNet)
MR751276

Zentralblatt MATH identifier
0553.62060

JSTOR
links.jstor.org

Subjects
Primary: 62F99: None of the above, but in this section
Secondary: 62P10: Applications to biology and medical sciences

Keywords
Case-control studies diagnostics hat matrix influential observations logistic regression

Citation

Moolgavkar, Suresh H.; Lustbader, Edward D.; Venzon, David J. A Geometric Approach to Nonlinear Regression Diagnostics with Applications to matched Case-Control Studies. Ann. Statist. 12 (1984), no. 3, 816--826. doi:10.1214/aos/1176346704. https://projecteuclid.org/euclid.aos/1176346704


Export citation